I 31old female I had pcod due to this irregular periods I had My gynec had pit me on crisanta for 6monyhs I have finished the course I was supposed to get my periods 3days back But still not occurred. My UPT is negative Iam.worried
Like the answers? Chat privately with the doctor of your choice
Don't worry. In PCOS, you will have delayed periods. Since you were taking Crisanta, no way you can be pregnant. You should get the periods in a few days. Dr Sachin Dalal Madhu Hospital Bhandup West Mumbai
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.